Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diarrhea, bloating, flatus, weakness, weakened vision since Egypt tour, no improvement with several treatments. Advice?

I went on a trip to Egypt several years ago. Our lodging was completely provide on the boat as we traveled up the Nile. When we returned i had several symptoms diarhea, bloating , hair growth, lots of gas, weekness, tired all the time, etc. That was about 7-10 years ago and since then my problems are continuing. In addition, I have seen about 15 doctors including doctors at the Chappell Hill, NC hospital. I have lost eye site in one eye and failing more ever day. Do you have any suggestion or doctors who may help him?.Thanks Tom
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Several years have elapsed / there are multiple symptoms of different systems / It may not be related to Egypt, after all!
The first, important and urgent thing seems to be - the need to see an eye specialist (ophthalmologist).
Subsequently you need to be seen by an internist - with sub-specialisation in Gastroenterology
A tertiary care General hospital will be the best place to go - and earlier the better, especially for the eye
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor